# SDR ASAA2022061038951

- Difficulty date: June 10, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL HAS CORRODED FASTENER HOLE AT STA 312 TO 326, LBL 45. GROUNDED - YES. REAMED FASTNER HOLE TO MAX ALLOWABLE LIMITS, CORROSION STILL PRESENT AND FOUND OUT OF LIMITS. REMOVED CORRODED INTERCOSTAL, LOCATED, DRILLED, AND INSTALLED NEW INTERCOSTAL IAW BOEING DWG 141A5410 REV A.
